# SDR AALA201801059015

- Difficulty date: January 3, 2018
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N804AN
- Make and model: Boeing 787-8
- Aircraft serial: 40622
- Aircraft time: 11,365 hours, 1,149 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAV 3F-1LC SMOKE ALARM WENT OFF ABOUT ONE MINUTE WITHOUT REASON.  MAINTENANCE PERFORMED A SUCCESSFUL OPS TEST OF SMOKE DETECTOR IAW MM 26-13-00.
